# SDR RAIA2011062200001

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 17,724 hours, 16,501 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Out Of Adjust
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW REPORTED RECEIVING A BLEED LEAK MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED AND FOUND A SMALL LEAK AT THE OUTLET OF THE NR 1 PRECOOLER AND ADJUSTED THE CLAMP.  SYSTEM OPS CHECKED GOOD FOLLOWING MAINTENANCE ACTION.
